# SDR RRXA000260

- Difficulty date: April 20, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N791FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46045
- Aircraft time: 80,723 hours, 28,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuseage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1260 L36 SKIN PANEL A.  IN WORK (OPEN).CLOSING ACTION.   REMOVED PAINT IAW DC8 SRM 51-1-8. CUTOUT CORROSION  AT L36,L35R & L35L AT STA. 12600 AND FABRICATED  FILLERS AND DOUBLER.  1.25 AND INSTALLED IAW DC-8 SRM 53-21. TREATED & PRIMED
